# SDR YENA2025122201244

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 88,556 hours, 32,371 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#21, BOS-PBI. "DURING VECTORS FOR APPROACH DESCENDING FROM 7000 FT WE SMELLED A "GYM" SHIRT ODOR. DONNED O2 MASKS NO TIME TO RUN ODOR PROCEDURE WE WERE #3 FOR LANDG. AFTER LANDG FRONT AND BACK FA CONTINUED ODOR; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR TYPE 3, DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-085-B. AIRCRAFT OK FOR SERVICE. + RECIRCULATION FILTERS R/R IAW AMM 21-21-41."
